# SDR 0704014

- Difficulty date: October 6, 2003
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 70,152 hours, 64,582 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Part number: UNK
- Condition: Corroded
- Location: Rudder
- Part time: 70,152 hours, 64,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PANEL CORRODED STA 86-59, STA 121-64.
